# SDR HEEA0014788

- Difficulty date: June 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N22608
- Make and model: Bell 412
- Aircraft serial: 33075
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Indicator
- Part number: 212075037113
- Condition: Sticking
- Location: Engine N1
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

GAUGE STICKS AND DROPS TO ZERO, UNIT FUNCTION CHECKED BAD, UNIT HAS NO NEEDLE MOVEMENT.
